Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from reflux. On nexpro. Side effects?

Hi Dr, I am suffering from reflux and pulling berbs excessively...My Dr suggested me Nexpro Rd which i used for couple of weeks and stopped n now i have the same problem ie: excessive pulling up of berbs and for which my Dr suggested me Lesuride for 2 weeks...Pls suggest me whether can i use it n are there any side effects n pls let me know what care to be taken pls...
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.
I have gone through your available history. you should find the actual cause of reflux. the cause of chronic reflux range from stress to acid peptic disease. for a time being nexpro or lesuride will be helpful but proper diagnosis and treatment of the cause should be done.
I hope you will be fine soon,

Answered: Tue, 9 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The first drug is specific for acidity and peristalsis...
The next one is Psychotropic drug - the symptoms are thought to be psychosomatic...

Have an endoscopy to confirm or exclude
Psychiatric assessment and assistance will help

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor